# SDR 97UAL900330

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B010945
- Condition: Cracked
- Location: Ws 1516.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHORD ON THE LEFT WING RIB AT WS 1516.6 CRACKED.  CRACK DISCOVERED DURING HEAVY MAINTENANCE VISIT.  REPAIRED CRACK PER 747 200 STRUCTURAL REPAIR MANUAL.
